# SDR VNAA0607002

- Difficulty date: July 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 5,930 hours, 5,919 cycles
- Engine: Ge CF343B1
- Engine time: 5,930 hours, 5,919 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan Blade
- Part number: 6018T30P14
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 5,930 hours, 5,919 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DAMAGE TO A NR 1 ENGINE FAN BLADE.  INSPECTION FINDINGS REVEALED DAMAGE TO THREE BLADES.  BLADES WERE REPLACED AND/OR REPAIRED AS REQUIRED.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
